MathSciNet Relay Station
MathSciNet bibliographic data
MR788270 03C15 (03C45)
Shelah, S.; Harrington, L.; Makkai, M. A proof of Vaught's conjecture for $\omega$-stable theories. Israel J. Math. 49 (1984), no. 1-3, 259–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement